Author Topic: I just wondered?  (Read 277 times)

[Buddie]

I just wondered?
« on: March 11, 2022, 09:20:55 am »
There`s some people who get off these drugs with no trouble,   so is it their receptors don`t downregulate, while ours have?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just wondered?
« Reply #1 on: March 11, 2022, 09:37:00 am »
There's really no answer to that, it depends on the person and on the drug taken, everybody is different
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just wondered?
« Reply #2 on: March 11, 2022, 10:18:45 am »
i think its more dna genetic related
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just wondered?
« Reply #3 on: March 11, 2022, 11:38:47 am »
Maybe, but I would think that the more potent the drug and the longer you take it for, the more likely it will take longer to heal. Not always the case though
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just wondered?
« Reply #4 on: March 11, 2022, 03:04:40 pm »
IMO and based on a lot of research on this site and other recovery sites, It's almost always after reaching tolerance that the WD, symptoms and other issues begin?

This is true even with my own experience. I took Xanax and Clonazepam for about 3 months.. .25mg the entire time. I did not take both at the same time.  I went from Xanax to K-pin and quit CT with no WD or symptoms at all.  In fact, I slept great for the next 6 weeks!

But at the end of those six weeks, I was hit with another round of insomnia I went back on a higher dose of Xanax that worked well until it didn't.  .5mg worked great for about 4 weeks...then I had to up the dose to 1mg and then 2mg.  I ditched Xanax for Temazepam (30mg) and then added in K-pin and Mirtazepine.  I was taking 2 or 3mg of K-pin and 30mg of Temazepam and 7.5mg of Mirt only to get an hour or 2 of sleep...then no amount would work!

After that happened (reaching tolerance) it was game over and I had a brutal 9-10 month WD that slowly got better and by month 24 off of a CT, I was 99% or more healed.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.